# SDR QXEA200301009

- Difficulty date: August 16, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 4,865 hours, 5,467 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 4739511
- Part serial: 56689EL
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 4,879 hours, 5,480 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON PUSHING POWER BUTTON TO START APU, CHECK FIRE DETECTION WARNING LIGHT CAME ON AND BTC LOW LIGHT ILLUMINATED. APU FIRE VALVE ALSO CYCLED OPEN AND CLOSED SEVERAL TIMES. REMOVED AND REPLACED APU FIRE BOTTLE. OPERATIONAL CHECK OF PRESSURE FOR NEW BOTTLE WORK GOOD AND CHECK OG FIRE DETECTION SYSTEM WORKS GOOD. AIRCRAFT RETURNED TO SERVICE.
